MAUDE Adverse Event Report: CARDINAL HEALTH 1.9 FR ARGYLE DUAL LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH 1.9 FR ARGYLE DUAL LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43304
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: the catheter obstructs very easily within a short time of use, even with suitable care.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.Device evaluation comment - the customer stated that the device will not be returned for evaluation because it was used.
 
Additional Manufacturer Narrative
A device history record confirmed that the product was produced accomplishing quality requirements and released according to established procedures.The manufacturing site did not receive a sample with this customer report.No additional information, pictures or videos were received.Consequently, it was not possible to evaluate it as part of a comprehensive investigation.A corrective/preventative action had been opened to address the reported issue.Based on the capa investigation the probable cause was interaction between the extruded tube inner diameter (id) and the molding pin outer diameter (od) that can affect the tube variability and the pin id interaction on the manufacturing line, could potentially cause partially detached residual material that partially occludes the tube.

Brand Name
1.9 FR ARGYLE DUAL LUMEN PICC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15469736
Report Number3009211636-2022-00794
Device Sequence Number11832611
Product Code LJS
UDI-Device Identifier10884527004652
UDI-Public10884527004652
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number43304
Device Catalogue Number43304
Device Lot Number1914100109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown